MAUDE Adverse Event Report: AMO MANUFACTURING USA, LLC IFS ADVANCED FEMTOSEC LASER; POWERED LASER SURGICAL INSTRUMENT

AMO MANUFACTURING USA, LLC IFS ADVANCED FEMTOSEC LASER; POWERED LASER SURGICAL INSTRUMENT
Model Number J20007D
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Eye Injury (1845)
Date of Event 01/13/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Section a4 and a5: unknown/ not provided.Section d6a: if implanted, give date: not applicable, as the system is not an implantable device.Section d6b: if explanted, give date: not applicable, as the system is not an implantable device.Section h3: the system was not returned for evaluation; therefore, a failure analysis of the complaint device cannot be completed.A review of the device history record, complaint trending, and risk documentation for this device will be performed.Upon completion of the review, if there is any further relevant information a supplemental medwatch will be filed.All pertinent information available to johnson & johnson surgical vision, inc has been submitted.
 
Event or Problem Description
Customer reported that a vertical gas breakthrough occurred during a laser treatment on patient's oculus sinister (os) left eye of a female patient during flap creation.Physician successfully completed the surgical treatment on the patient's oculus dexter (od) right eye but had to abort the procedure on the left eye due to the breakthrough near the 4 o'clock area.The patient did not sustain any injury, but the case was aborted, and the patient is expected to return for potential surface ablation in the future.No further information provided.
 
Additional Manufacturer Narrative
Correction: section h4: in initial report, the manufacturer date provided was inadvertently reported as 03/16/2012, however the correct date is 03/29/2012.Section h2, age: 34 years.Section h2, date of birth: (b)(6) 1990.Section h3, a3a.Sex: female.Manufacturing record review: the manufacturing process record was evaluated and revealed that the product was manufactured and released according to specifications.As a result of the investigation there is no indication of a product quality deficiency, and the reported issue could not be verified.All pertinent information available to johnson & johnson surgical vision, inc has been submitted.

Brand Name
IFS ADVANCED FEMTOSEC LASER
Common Device Name
POWERED LASER SURGICAL INSTRUMENT
Manufacturer (Section D)
AMO MANUFACTURING USA, LLC
510 cottonwood drive
milpitas CA 95035
Manufacturer Contact
somyata nagpal
31 technology drive
irvine, CA 92618
7142478552
MDR Report Key21339410
Report Number3012236936-2025-000033
Device Sequence Number20988553
Product Code GEX
UDI-Device Identifier05050474573468
UDI-Public(01)05050474573468
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K141852
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/10/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberJ20007D
Device Catalogue NumberJ20007D
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/13/2025
Supplement Date Received by Manufacturer02/13/2025
Initial Report FDA Received Date02/07/2025
Supplement Report FDA Received Date03/10/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/29/2012
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
PATIENT INTERFACE LOT NO. 60511019
Outcome Attributed to Adverse Event Other;
Patient Age34 YR
Patient SexFemale